Representation of commutants of the generalized Gel'fond-Leont'ev integration operator
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 72-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_5_a14,
author = {N. E. Linchuk},
title = {Representation of commutants of the generalized {Gel'fond-Leont'ev} integration operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--74},
year = {1985},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_5_a14/}
}
N. E. Linchuk. Representation of commutants of the generalized Gel'fond-Leont'ev integration operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 72-74. http://geodesic.mathdoc.fr/item/IVM_1985_5_a14/